MathSciNet Relay Station
MathSciNet bibliographic data
MR395266 (52 #16063) 65N30
Girault, V. Nonelliptic approximation of a class of partial differential equations with Neumann boundary condition. Math. Comp. 30 (1976), no. 133, 68–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement